Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

Pages: 1
nnhood
New User

Reged: 10/22/09
Posts: 8
Do you feel better or worse with meds?
      #248696 - 12/04/09 01:57 PM

I actually have not been diagnosed with HIV yet, but have been trying to find a diagnosis actually.

I did have a CD4 done and it was at 701, which is down from 1000 in 2003-2004 six years ago.

I feel fine really other than I have achey legs all the time and they seem to be thinning some and I have these very small fevers that come and go throughout the day. I don't even feel warm, just a sensation. Some small lymph node sensations once in a while as well. Some stinging sensations in my eyes as well that come and go.

I just wondered in people who feel okay for the most part, when they start treatment do the small symptoms of HIV go away as the CD4 goes higher and the virus gets suppressed? Or do you feel worse just because of the meds? I guess this could depend on the individual and getting them on the correct regimen for them.

Thanks,

M.

Post Extras: Remind Me!   Notify Moderator  
Jackie__Blue
Veteran

Reged: 01/20/07
Posts: 1186
Re: Do you feel better or worse with meds? new
      #248698 - 12/04/09 05:37 PM

You forgot the mention that you have tested negative for HIV.

As far as your CD4 count. It's not unusual for CD4s to flutate as much as a few hundred between tests. Many things can affect that count, even the time of day the blood is drawn.

Most of us on this board haven't seen a 701 in years. It's a few hundred above the low end of normal. Most of us haven't even seen a normal count in many years.

Entertaining your fantasy for just one moment. If you did indeed get infected in 2003 how the hell do you figure your CD4 count would remain so frigging high without any treatment for 6 years.

You've tested negative for HIV and have a high CD4 count.

I have to ask, what's your problem? Sure doesn't look to be HIV.

Post Extras: Remind Me!   Notify Moderator  
hopefulone
Regular

Reged: 12/05/08
Posts: 130
Loc: NY, NY
Re: Do you feel better or worse with meds? new
      #248699 - 12/04/09 08:01 PM

am i dense or does this posting not make any sense?

Post Extras: Remind Me!   Notify Moderator  
worried09
Member

Reged: 02/03/10
Posts: 27
Re: Do you feel better or worse with meds? new
      #249370 - 02/10/10 01:46 PM

When i first started taking my meds i hated it because it made my stomace upset has time went on and i took them everyday it started to go away,the only down falll i have now is that i get tired other than that everthing is fine.By me taking my meds everday i am now undetectable so just go the the rough times and u know what u may not feel bad with ur meds like i did.

Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 4874

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3